Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 52, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 22, 2013, 4:34 AM CDT for Hardin County, Jefferson County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2013, 4:34 AM CDT (09:34 UTC)
- Expired
- May 22, 2013, 5:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Hardin County, TX, Jefferson County, TX
The radar
The Houston radar (KHGX), 94 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2268 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
568
WUUS54 KLCH 220934
SVRLCH
TXC199-245-221030-
/O.NEW.KLCH.SV.W.0052.130522T0934Z-130522T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
434 AM CDT WED MAY 22 2013
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL HARDIN COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES SOUR LAKE...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES NOME...
* UNTIL 530 AM CDT
* AT 433 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...16 MILES WEST OF SOUR LAKE...
MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SOUR LAKE BY 515 AM CDT...
NOME AND SOUR LAKE BY 520 AM CDT...
NOME BY 525 AM CDT...
CHINA AND BEVIL OAKS BY 530 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3018 9422 2991 9423 2997 9445 3011 9445
3011 9459 3013 9461 3024 9465 3025 9465
TIME...MOT...LOC 0933Z 292DEG 17KT 3016 9465
$$
241 follow-up statement
728 WWUS54 KLCH 221023 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 523 AM CDT WED MAY 22 2013 TXC199-221033- /O.CAN.KLCH.SV.W.0052.000000T0000Z-130522T1030Z/ HARDIN TX- 523 AM CDT WED MAY 22 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HARDIN COUNTY IS CANCELLED... LAT...LON 3010 9444 3008 9422 2991 9423 2997 9445 TIME...MOT...LOC 1023Z 292DEG 17KT 3007 9440 $$ TXC245-221030- /O.CON.KLCH.SV.W.0052.000000T0000Z-130522T1030Z/ JEFFERSON TX- 523 AM CDT WED MAY 22 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR NORTHWESTERN JEFFERSON COUNTY... AT 520 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NOME..MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CHINA BY 530 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. && LAT...LON 3010 9444 3008 9422 2991 9423 2997 9445 TIME...MOT...LOC 1023Z 292DEG 17KT 3007 9440 $$ 24
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:11 AM CDT, 23 minutes earlier.
Area forecast discussion, May 22, 4:11 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 411 AM CDT WED MAY 22 2013 .DISCUSSION... AN UPPER LEVEL TROF FROM THE MIDWEST DOWN TO EAST TEXAS WILL MOVE EASTWARD AND HELP PUSH A WEAK SURFACE COOL FRONTAL BOUNDARY TOWARD THE FORECAST AREA TODAY. ALREADY SHOWERS AND THUNDERSTORMS HAVE FORMED...MAINLY NORTH OF THE I-10...BETWEEN THE PRE-FRONTAL TROF/CONVECTIVE OUTFLOW BOUNDARY AND THE SURFACE FRONT. WATER VAPOR SHOWS A JET STREAK MOVING ACROSS...HELPING TO PROVIDE DECENT UPPER LEVEL DIVERGENCE...WHICH IS GIVING A BIT OF AN ENHANCEMENT TO THE STORMS. THERE COULD BE SOME ISOLATED STRONG TO MARGINAL SEVERE STORMS BETWEEN NOW AND DAWN...WITH HAIL AND STRAIGHT LINE DOWN BURST WINDS THE MAIN SEVERE ASPECTS. ALSO...HIGH MOISTURE CONTENT AND A BIT OF A TRAINING TO THE STORMS COULD PROVIDE SOME LOCALLY HEAVY RAIN WITH STREET FLOODING POSSIBLE. AND FINALLY...FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THE STORMS. THE UPPER LEVEL TROF WILL GRADUALLY PUSH EAST DURING THE DAY...WITH A MORE STABLE AND SLIGHTLY DRIER AIR MOVING IN BEHIND IT...WITH SHOWERS GRADUALLY DECREASING FROM WEST TO EAST BY LATE MORNING TO AFTERNOON. SURFACE FRONTAL SYSTEM WILL LINGER ACROSS THE FORECAST AREA ON THURSDAY AND FRIDAY...THAT WILL COMBINE WITH GULF MOISTURE AND DAYTIME HEATING TO PROVIDE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON. UPPER LEVEL RIDGING IS THEN EXPECTED TO BUILD IN OVER THE HOLIDAY WEEKEND. THIS SHOULD END ANY RAIN CHANCES. RUA && .MARINE... A SURFACE FRONTAL BOUNDARY IS EXPECTED TO STALL NORTH OF THE COASTAL WATERS OVER THE NEXT COUPLE OF DAYS. MEANWHILE...HIGH PRESSURE IS EXPECTED TO RIDGE ACROSS THE NORTHERN GULF OF MEXICO FROM THE EAST. THE RESULT SHOULD BE MAINLY LIGHT ONSHORE WINDS. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 86 71 87 71 89 / 50 10 20 10 20 KBPT 87 72 87 71 88 / 50 10 20 10 20 KAEX 87 68 90 70 88 / 60 10 20 10 20 KLFT 87 71 89 71 89 / 50 10 20 10 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 21, 3:30 PM CDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 330 PM CDT TUE MAY 21 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-221300- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 330 PM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORM CHANCES WILL INCREASE ACROSS THE EAST TEXAS LAKES AREA AND WEST CENTRAL LOUISIANA LATE IN THE EVENING. STORM CHANCES WILL INCREASE ACROSS THE REST OF THE AREA THROUGH EARLY WEDNESDAY MORNING. THE CHANCE OF A SEVERE STORM IS LOW THROUGH TONIGHT, HOWEVER AN ISOLATED SEVERE THUNDERSTORM OR TWO CAN NOT BE RULED OUT. HAIL TO AROUND ONE INCH IN DIAMETER AND GUSTY WINDS TO AROUND 60 MPH MAY BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL BE ONGOING TO START WEDNESDAY. A VERY LOW CHANCE OF SEVERE WEATHER EXISTS WEDNESDAY WITH HAIL TO NEAR ONE INCH AND GUSTY WINDS POSSIBLE IN THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, May 22, 1:00 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 AM CDT WED MAY 22 2013
TXZ180-259-260-220645-
NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
100 AM CDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NEWTON AND TYLER
COUNTIES UNTIL 145 AM CDT...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM EBENEZER TO 3 MILES
NORTHWEST OF TOWN BLUFF TO 13 MILES WEST OF SPURGER...MOVING EAST AT
25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
TOWN BLUFF BY 105 AM...
SPURGER BY 120 AM...
JASPER BY 125 AM...
HARRISBURG AND MAGNOLIA SPRINGS BY 140 AM...
ROGANVILLE...JAMESTOWN...FARRSVILLE AND KIRBYVILLE BY 145 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY
MORNING FOR SOUTHEAST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 200 AM WEDNESDAY MORNING FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3082 9431 3108 9426 3112 9408 3113 9371
3083 9373 3064 9385 3064 9447
24Special weather statement, May 22, 1:40 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
140 AM CDT WED MAY 22 2013
TXZ180-201-220730-
HARDIN TX-TYLER TX-
140 AM CDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN AND TYLER COUNTIES UNTIL
230 AM CDT...
AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF VOTAW...MOVING EAST AT 35
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WILDWOOD BY 205 AM...
VILLAGE MILLS AND WARREN BY 210 AM...
CANEY HEAD BY 230 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 3050 9455 3062 9458 3065 9457 3069 9421
3042 9413 3040 9471 3049 9473
24Special weather statement, May 22, 2:15 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
215 AM CDT WED MAY 22 2013
LAZ029-032-033-220815-
ST. LANDRY LA-EVANGELINE LA-AVOYELLES LA-
215 AM CDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...EVANGELINE AND
AVOYELLES PARISHES UNTIL 315 AM CDT...
AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF GRAND PRAIRIE...MOVING EAST
AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
GRAND PRAIRIE BY 225 AM...
WHITEVILLE BY 230 AM...
WASHINGTON BY 245 AM...
MORROW BY 250 AM...
LEBEAU AND BIG CANE BY 310 AM...
PALMETTO BY 315 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3061 9185 3059 9230 3081 9230 3085 9199
3084 9190
24Special weather statement, May 22, 2:30 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 230 AM CDT WED MAY 22 2013 TXZ180-201-259-261-220830- HARDIN TX-NORTHERN JASPER TX-TYLER TX-SOUTHERN JASPER TX- 230 AM CDT WED MAY 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER AND TYLER COUNTIES UNTIL 330 AM CDT... AT 227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF VILLAGE MILLS...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... FRED...CANEY HEAD AND SPURGER BY 245 AM... MT. UNION BY 305 AM... MT. UNION AND BUNA BY 310 AM... BUNA BY 315 AM... KIRBYVILLE BY 325 AM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3073 9389 3038 9390 3038 9451 3067 9448 24
Special weather statement, May 22, 3:13 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 313 AM CDT WED MAY 22 2013 LAZ030-041-TXZ259>262-220915- NORTHERN JASPER TX-NORTHERN NEWTON TX-BEAUREGARD LA-CALCASIEU LA- SOUTHERN JASPER TX-SOUTHERN NEWTON TX- 313 AM CDT WED MAY 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES... SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES UNTIL 415 AM CDT... AT 309 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CALL TO 2 MILES EAST OF BUNA TO 7 MILES SOUTH OF BUNA...MOVING EAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CALL BY 320 AM... TROUT CREEK AND DEVILS POCKET BY 325 AM... OLD SALEM AND DEWEYVILLE BY 330 AM... BANCROFT AND STARKS BY 340 AM... BIVENS...LUNITA AND FIELDS BY 350 AM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3066 9335 3029 9332 3030 9402 3064 9403 24
Special weather statement, May 22, 3:44 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 344 AM CDT WED MAY 22 2013 LAZ032-033-220930- ST. LANDRY LA-EVANGELINE LA- 344 AM CDT WED MAY 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY AND EVANGELINE PARISHES UNTIL 430 AM CDT... AT 342 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 3 MILES NORTH OF GRAND PRAIRIE TO PRAIRIE RONDE...MOVING EAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WHITEVILLE BY 350 AM... OPELOUSAS BY 355 AM... WASHINGTON BY 405 AM... LEBEAU BY 420 AM... PORT BARRE BY 425 AM... PALMETTO BY 430 AM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3085 9185 3051 9188 3051 9225 3079 9220 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 11:33 PM CDT | Special Weather Statement | LCH | Sabine | 42 min |
| May 21, 11:44 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 61 min |
| May 22, 1:00 AM CDT | Special Weather Statement | LCH | Jasper | 45 min |
| May 22, 1:40 AM CDT | Special Weather Statement | LCH | Hardin | 50 min |
| May 22, 2:30 AM CDT | Special Weather Statement | LCH | Jasper | 60 min |
| May 22, 3:13 AM CDT | Special Weather Statement | LCH | Newton | 62 min |
| May 22, 3:30 AM CDT | Severe Thunderstorm Warning | LCH | Newton | 45 min |
| May 22, 3:50 AM CDT | Severe Thunderstorm Warning | LCH | Hardin | 55 min |
| May 22, 5:16 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson | 44 min |
| May 22, 5:58 AM CDT | Severe Thunderstorm Warning | LCH | Jefferson | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.